Laser Procedures Caused 100s of Extra Lines on my Face

I've had thermage which only slightly tightened my...

I've had thermage which only slightly tightened my skin.

No pros.
Cons: Very painful, very expensive, lousy results.

I've had 5 microdermabrasions (the 'scratchy' kind).

Pros: It got rid of acne that was deeper under my skin.
Cons: It literally scratched my face and left new lines.

I've had 4 IPL's.

Pros: Worked wonders. Even smoothed out some areas on my skin.
Cons: Painful and requires at least 4 treatments which can get expensive.

I've had 2 affirm treatments.

Pros: only slightly tightened my skin.
Cons: Painful, expensive and left me with more lines on my face than my 50+yr old sister. Very upset!

One light chemical peel.

Pros: Skin felt softer. Not painful.
Cons: Didn't do anything the doctor claimed it would do.

What can I do to fix the hundreds of extra lines on my face after numerous laser procedures have made my skin 100x worse than it was before?
Name not provided

The doctor and staff members at the clinics I went to always said...This will work or that will work or lets try this. If they're in it for the money, then why not give the correct procedure for each individual so they'll keep coming back and recommend others? Do not get any procedures done in Red Deer, Alberta. They're not qualified to do these procedures. I've been to 4 clincs so far and not one clinic provided me with anything that would work. I feel like a sucker!

Was this review helpful?

Comments (1)

Oh my god I can't believe you have done so many things. Really watch your skin because you are in for it! Not to freak you out but these devices cause major damage and premature aging! I was a sucker too! I did a micro laser peel which caused hyperpigmentation. Then I had 3 Affirm treatments that is causing my collagen to separate under my skin and I have tons of broken blood vessels and my face hurts. I cannot go out in the sun! My sweat glands are not working either!! I am only 36! I have to apply moisturizer every 30 min. Stay away from further treatment......you will regret it!
  • Reply